# SDR EE4Y2023031017398

- Difficulty date: March 10, 2023
- Submitted: March 10, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N338NV
- Make and model: Airbus A319-111
- Aircraft serial: 2378
- Aircraft time: 47,765 hours, 31,914 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Fitting
- Part number: UNK
- Part serial: UNK
- Condition: None
- Location: Zone 300
- Part time: 47,765 hours, 31,914 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

DESCRIPTION:
DURING THE STRUCTURAL INSPECTION PER WORK CARD Nº: 553006-01-2-001 MPD, IT WAS FOUND AT EMPENNAGE RUDDER HINGE #3 BEARING WITH PLAY.
 
CORRECTIVE ACTION:
REPLACED FORK AND END FITTING AT HINGE ARM BR3 IAW A319-SRM TASK 55-36-42-300-008.

SEE COOPESA WORK ORDER A1M116 3-18
